# SDR CA040820003

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,110 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 6100 · Propeller System
- Part: Shaft
- Condition: Seized
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, D, J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURNING FROM A FIRE ACTION, IN CRUISE AT 9500 FEET ASL, THERE WAS A LOSS OF POWER FROM THE RT ENGINE ACOMPANIED BY VIBRATION AND NOISE.  THE RT ENGINE SHUT DOWN, THE PILOT COMPLETED THE EMERGENCY CHECK LIST AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE PROP SHAFT SEIZED AND A HOLE IN THE PROP REDUCTION GEARBOX.
